Aa
A
A
Close
Blank
Avatar universal
Atrial Fibrillation with pacemaker
I am a 51 yr. old female and I have had  a pacemaker for PSVT with AV node ablation for 10 years now.I have had atrial fibrillation just as long and until recently, a fib. has not been much of a problem. I am on coumadin and Pacerone for chronic a fib. Even though I have the pacemaker, I have symptoms associated with a fib. such as fatigue, weakness, and I can feel the a fib. One attempt of cardioversiion has been attempted without success. Has anyone else had this problem, if so, do you have any suggestions? What other treatments have you tried and is ablation for the a fib the way to go?
Cancel
4 Answers
4 Answers
Page 1 of 1
Avatar universal
I have sporadic A-Fib attacks since I can remember. These are caused by a LBBB and untill I reached 60 did not really bother me. Having a pacemaker has enabled me to take medication to slow down my BPM,while avoiding Bradicardia.An ablation for me would the last recourse and am trying a series of different medications to minimize the A-Fib attack frecuency. Amiodarone has produced the best results,and so far no side effects.
                                             Regards Ian
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
88793 tn?1290230777
Ian, the LBBB is caused by pacemaker pacing at the right ventricle.  If minor, just LBBB, unfortunately via pacing at the right ventricle it can caused heart failure as well.  I got all these documentry from medhelp Dr on this board.

JCRN, dr said I had an av node ablated so the fib or tachy is not a problem anymore because it didn't last long (only a very short episole).  I had 83% pacing and 13% with my own beats that conducted via the accessory pathway to the ventricle.  I don't know what is the 4% do?  He didn't mention.  How is your pacemaker reading?  I don't have to take med or blood thinner.  

Take care, both of you.
Comment
Cancel
88793 tn?1290230777
Comment
Comment
Submit Comment
Avatar universal
I had this experience when heart rate was lowered from70 to 60. I suggest you ask your doctor to increase your heart rate 10 ppm
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I had this experience when heart rate was lowered from70 to 60. I suggest you ask your doctor to increase your heart rate 10 ppm When increased back to 70, all symptoms disappeared.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
370181 tn?1428180348
Blank
RubyWitch Life is short......ride you... Comment
11 hrs ago
1236893 tn?1408490528
Blank
Listeria Risk Triggers Huge Frozen ...
May 04 by gymdandee
408795 tn?1324939275
Blank
fretboard uploaded new photos
May 04
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222